MAUDE Adverse Event Report: INTEGRA LIFESCIENCES(IRELAND) CUSA EXCEL + ULTRASONIC TISSUE ALBATION SYSTEM; N/A

INTEGRA LIFESCIENCES(IRELAND) CUSA EXCEL + ULTRASONIC TISSUE ALBATION SYSTEM; N/A
Catalog Number CUSAEXCEL2
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that during surgery the cusa excel + ultrasonic tissue albation system (cusaexcel2) emitted an amplitude error when testing the device after the tip was attached.The tip was reattached after shutting down the device.There was surgical delay of more than 30 minutes; however, no patient injury occurred.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The cusa excel + ultrasonic tissue ablation system (cusaexcel2) was not returned for evaluation and the lot/serial number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.As a result, the root cause of this complaint issue could not be determined.However, based on the failure described of ¿amplitude error¿ and due to changing the tip not resolving the issue, there may be a fault within the handpiece.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
CUSA EXCEL + ULTRASONIC TISSUE ALBATION SYSTEM
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
ida business&technology park
sragh, tullamore, co.offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
sragh, tullamore, co.offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21849638
Report Number3006697299-2025-00039
Device Sequence Number8699534
Product Code LFL
UDI-Device Identifier10381780039259
UDI-Public10381780039259
Combination Product (Y/N)N
PMA/510(K) Number
K141674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCUSAEXCEL2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date04/16/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown